Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 136, NWS Mobile, AL

July 17, 2012Escambia County, Santa Rosa County, Florida; Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 17, 2012, 4:10 PM CDT for Escambia County, Santa Rosa County, Florida; Escambia County, Alabama. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2012, 4:10 PM CDT (21:10 UTC)
Expired
Jul 17, 2012, 4:46 PM CDT
In force
36 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Escambia County, AL, Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 112 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 4:20 PM CDTHAIL 12 Sw Brewton, ALPUBLIC REPORT OF QUARTER SIZE HAIL
Jul 17, 4:42 PM CDTHAIL 12 Sw Brewton, ALPUBLIC REPORT OF QUARTER SIZE HAIL
Jul 17, 4:56 PM CDTHAIL 0.751 N Brewton, ALPUBLIC REPORTED PENNY SIZED HAIL 1 MILE NORTH OF BREWTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1502 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1502 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WUUS54 KMOB 172110
SVRMOB
ALC053-FLC033-113-172215-
/O.NEW.KMOB.SV.W.0136.120717T2110Z-120717T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
410 PM CDT TUE JUL 17 2012

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  NORTHWESTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  CENTRAL ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 515 PM CDT

* AT 408 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED 7 MILES NORTHEAST OF FLOMATON...OR 4
  MILES NORTH OF POLLARD...AND MOVING SOUTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JAY...                FLOMATON...           CENTURY...
  RIVERVIEW...          POLLARD...            EAST BREWTON...
  BREWTON...

LAT...LON 3090 8700 3089 8729 3116 8729 3113 8705
TIME...MOT...LOC 2111Z 003DEG 4KT 3109 8720

$$
1 follow-up statement
177 
WWUS54 KMOB 172146
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
446 PM CDT TUE JUL 17 2012

ALC053-FLC033-113-172155-
/O.CAN.KMOB.SV.W.0136.000000T0000Z-120717T2215Z/
ESCAMBIA AL-SANTA ROSA FL-ESCAMBIA FL-
446 PM CDT TUE JUL 17 2012

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR 
NORTHEASTERN ESCAMBIA AND NORTHWESTERN SANTA ROSA COUNTIES FLORIDA 
AND CENTRAL ESCAMBIA COUNTY ALABAMA...

AT 445 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHEASTERN 
ESCAMBIA AND NORTHWESTERN SANTA ROSA COUNTIES FLORIDA AND CENTRAL 
ESCAMBIA COUNTY ALABAMA HAS WEAKENED TO BELOW SEVERE LIMITS...THUS 
THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

LAT...LON 3090 8700 3089 8729 3116 8729 3113 8705
TIME...MOT...LOC 2145Z 003DEG 4KT 3105 8720

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:10 PM CDT, 1 hour earlier.

Area forecast discussion, Jul 17, 3:10 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
310 PM CDT TUE JUL 17 2012

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...WHAT A DIFFERENCE A
DAY MAKES AS SHOWERS AND THUNDERSTORMS WERE HARD TO FIND THIS TIME
YESTERDAY BUT HAVE NOW BECOME SCATTERED TO NUMEROUS EAST OF
INTERSTATE 65. THIS IS THE RESULT OF DISTURBANCES ROTATING AROUND AN
UPPER LOW OVER THE NORTHERN FLORIDA PENINSULA. THE UPPER LOW WILL
MOVE WESTWARD TOMORROW RESULTING IN A BETTER COVERAGE OF SHOWERS AND
THUNDERSTORMS ACROSS WESTERN AREAS WEDNESDAY AFTERNOON. THE UPPER
LOW WILL GRADUALLY WEAKEN AS IT IS ABSORBED INTO A DIGGING
SHORTWAVE MOVING ACROSS THE MID ATLANTIC. SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS WILL REDEVELOP THURSDAY AFTERNOON AS AN
UPPER WEAKNESS COMBINED WITH PLENTIFUL MOISTURE AND THE SEABREEZE TO
IGNITE CONVECTIVE DEVELOPMENT. HIGHS WILL REMAIN SEASONABLE WITH
HIGHS IN THE LOWER 90S AND LOWS IN THE LOW TO MID 70S WITH UPPER 70S
ALONG THE COAST. /13

&&

.LONG TERM (FRIDAY THROUGH TUESDAY)...AS AN UPPER RIDGE BUILDS
ACROSS THE WESTERN STATES...A TROUGH WILL DIG SOUTHWARD ACROSS THE
EASTERN STATES AND SEND A WEAK FRONTAL BOUNDARY SOUTHWARD TOWARD THE
AREA. THE FRONT WILL WASH OUT THROUGH THE WEEKEND BUT A CONTINUED
UPPER WEAKNESS WILL MAINTAIN ABOVE CLIMO POPS THROUGH EARLY NEXT
WEEK. TEMPS ARE EXPECTED TO REMAIN NEAR CLIMATOLOGICAL NORMS. /13

&&

.AVIATION (18Z ISSUANCE)...VFR CONDITIONS PREVAIL FOR THE NEXT 24
HOURS WITH CONVECTION NEAR THE TAF SITES THROUGH THE AFTERNOON
HOURS.  WILL BEGIN WITH VCTS THEN WILL HAVE A TEMPO GROUP FROM
19-23Z WITH MVFR CONDITIONS IN THUNDERSTORMS WITH GUSTY WINDS UP TO
25 KNOTS.  LIGHT NORTHERLY WINDS SWITCH TO A SOUTHERLY DIRECTION BY
18-19Z THEN SWITCH BACK WITH THE LAND BREEZE OVERNIGHT. /29

&&

.MARINE...A WEAK RIDGE OF HIGH PRESSURE OVER THE NORTHERN GULF
STRENGTHENS SOMEWHAT BY WEDNESDAY AND PERSISTS THROUGH THE WEEKEND.
LIGHT ONSHORE WINDS DEVELOP BY AFTERNOON THEN SWITCH TO A WEST TO
NORTHWEST DIRECTION EACH NIGHT THROUGH SATURDAY THEN A SOUTHWEST
FLOW BECOMES ESTABLISHED BY SUNDAY.  WINDS AND SEAS WILL BE HIGHER
NEAR SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND STORMS. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  92  74  91 /  20  60  30  50
PENSACOLA   76  90  77  91 /  30  60  30  50
DESTIN      77  88  78  88 /  30  50  30  50
EVERGREEN   72  93  72  92 /  30  70  20  60
WAYNESBORO  71  92  72  92 /  30  60  20  60
CAMDEN      72  94  72  93 /  30  50  20  60
CRESTVIEW   70  93  72  93 /  30  60  20  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 17, 10:24 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
1024 AM CDT TUE JUL 17 2012

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-181200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1024 AM CDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...REST OF TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS
THE AREA TODAY WITH THE BEST COVERAGE GENERALLY EAST OF THE I-65
CORRIDOR.  ATMOSPHERIC CONDITIONS SUPPORT FREQUENT LIGHTNING AND
HEAVY DOWNPOURS ALONG WITH GUSTY WINDS WITH THE STRONGER STORMS.
WHILE SOME OF THE STORMS COULD BE STRONG TO BRIEFLY
SEVERE...WIDESPREAD ORGANIZED SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS WILL
REMAIN IN THE FORECAST THROUGH THE WEEK AND UPCOMING WEEKEND. GUSTY
WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS CAN
BE EXPECTED WITH ANY OF THE STRONGER THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH MONDAY.

GMZ630-650-655-670-675-181200-
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1024 AM CDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...REST OF TODAY AND TONIGHT

SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS ARE
POSSIBLE OVER THE MARINE AREA...WITH THE BEST COVERAGE MAINLY
OVERNIGHT. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING STRONG
WIND GUSTS...FREQUENT LIGHTNING...AND POTENTIALLY A FEW WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE MARINE
AREA THROUGH THE WEEK AND INTO THE UPCOMING WEEKEND. SOME OF THE
STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS...FREQUENT
LIGHTNING...AND POTENTIALLY A FEW WATERSPOUTS.

In the hours before

Special weather statement, Jul 17, 1:45 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
145 PM CDT TUE JUL 17 2012

FLZ006-171945-
COASTAL OKALOOSA FL-
145 PM CDT TUE JUL 17 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OKALOOSA COUNTY IN
NORTHWEST FLORIDA...THROUGH 245 PM CDT...

AT 143 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF EGLIN AFB...OR 5 MILES NORTH OF SHALIMAR...AND MOVING SOUTH AT 5
MPH.

* LOCATIONS IMPACTED INCLUDE...
  OCEAN CITY...         FORT WALTON BEACH...  SHALIMAR...
  LAKE LORRAINE...      CINCO BAYOU...        WRIGHT...
  VALPARAISO...         NICEVILLE...          MARY ESTHER...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Jul 17, 2:12 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
212 PM CDT TUE JUL 17 2012

ALZ057-172015-
BUTLER AL-
212 PM CDT TUE JUL 17 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN BUTLER COUNTY IN
SOUTHWEST ALABAMA...THROUGH 315 PM CDT...

AT 210 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GREENVILLE...
OR 3 MILES SOUTHEAST OF I65 AND AL 185...AND MOVING SOUTHEAST AT 10
MPH.

* LOCATIONS IMPACTED INCLUDE...
  I65 AND AL 185...     I65 AND AL 10...      GREENVILLE...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 127 AND 133.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&
Special weather statement, Jul 17, 2:46 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
246 PM CDT TUE JUL 17 2012

FLZ006-172045-
COASTAL OKALOOSA FL-
246 PM CDT TUE JUL 17 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OKALOOSA COUNTY IN
NORTHWEST FLORIDA...THROUGH 345 PM CDT...

AT 245 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
VALPARAISO...OR 9 MILES NORTH OF SHALIMAR...AND MOVING SOUTH AT 20
MPH.

* LOCATIONS IMPACTED INCLUDE...
  OCEAN CITY...         FORT WALTON BEACH...  SHALIMAR...
  LAKE LORRAINE...      CINCO BAYOU...        WRIGHT...
  VALPARAISO...         NICEVILLE...          MARY ESTHER...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Jul 17, 3:16 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
316 PM CDT TUE JUL 17 2012

ALZ060-FLZ005-172045-
COVINGTON AL-INLAND OKALOOSA FL-
316 PM CDT TUE JUL 17 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN COVINGTON COUNTY IN
SOUTHWEST ALABAMA...NORTHEASTERN OKALOOSA COUNTY IN NORTHWEST
FLORIDA...THROUGH 345 PM CDT...

AT 312 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF FLORALA...OR 5 MILES NORTH OF LOCKHART...AND MOVING SOUTH AT 15
MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAUREL HILL...        LOCKHART...           FLORALA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

&&
Special weather statement, Jul 17, 3:35 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
335 PM CDT TUE JUL 17 2012

ALZ059-172100-
ESCAMBIA AL-
335 PM CDT TUE JUL 17 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ESCAMBIA COUNTY IN
SOUTHWEST ALABAMA...THROUGH 400 PM CDT...

AT 330 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF EAST BREWTON...OR 8 MILES WEST OF US 29 AND CR 43...AND MOVING
SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN ESCAMBIA COUNTY

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 2:41 PM CDTAreal Flood AdvisoryMOBOkaloosa2 hr
Jul 17, 3:31 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa26 min
Jul 17, 3:33 PM CDTSevere Thunderstorm WarningMOBOkaloosa16 min
Jul 17, 3:41 PM CDTSevere Thunderstorm WarningMOBSanta Rosa26 min
Jul 17, 4:55 PM CDTSevere Thunderstorm WarningMOBSanta Rosa50 min
Jul 17, 6:22 AM CDTSpecial Marine WarningMOB83 min
Jul 17, 12:41 PM CDTSpecial Marine WarningMOB94 min
Jul 17, 2:18 PM CDTSpecial Marine WarningMOB27 min
Jul 17, 2:34 PM CDTAreal Flood AdvisoryMOBButler116 min
Jul 17, 2:58 PM CDTSpecial Marine WarningMOB62 min
Jul 17, 4:58 PM CDTAreal Flood AdvisoryMOBEscambia2 hr
Jul 17, 5:20 PM CDTSevere Thunderstorm WarningMOBButler40 min
Jul 17, 5:35 PM CDTSevere Thunderstorm WarningMOBMobile40 min
Jul 17, 6:05 PM CDTAreal Flood AdvisoryMOBMobile115 min
Jul 17, 6:36 PM CDTSpecial Marine WarningMOB84 min
Jul 17, 6:42 PM CDTSevere Thunderstorm WarningMOBBaldwin38 min
Jul 17, 6:49 PM CDTSpecial Marine WarningMOB56 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.